Entanglement of genuinely entangled subspaces and states: Exact, approximate, and numerical results - Publication - MOST Wiedzy

Search

Entanglement of genuinely entangled subspaces and states: Exact, approximate, and numerical results

Abstract

Genuinely entangled subspaces (GESs) are those subspaces of multipartite Hilbert spaces that consist only of genuinely multiparty entangled pure states. They are natural generalizations of the well-known notion of completely entangled subspaces, which by definition are void of fully product vectors. Entangled subspaces are an important tool of quantum information theory as they directly lead to constructions of entangled states, since any state supported on such a subspace is automatically entangled. Moreover, they have also proven useful in the area of quantum error correction. In our recent contribution [M. Demianowicz and R. Augusiak, Phys. Rev. A 98, 012313 (2018)], we have studied the notion of a GES qualitatively in relation to so-called nonorthogonal unextendible product bases and provided a few constructions of such subspaces. The main aim of the present work is to perform a quantitative study of the entanglement properties of GESs. First, we show how one can attempt to compute analytically the subspace entanglement, defined as the entanglement of the least-entangled vector from the subspace, of a GES and illustrate our method by applying it to a new class of GESs. Second, we show that certain semidefinite programming relaxations can be exploited to estimate the entanglement of a GES and apply this observation to a few classes of GESs revealing that in many cases the method provides the exact results. Finally, we study the entanglement of certain states supported on GESs, which is compared to the obtained values of the entanglement of the corresponding subspaces, and find the white-noise robustness of several GESs. In our study we use the (generalized) geometric measure as the quantifier of entanglement.

Citations

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Full text

download paper
downloaded 0 times

License

Copyright (2019 American Physical Society)

Details

Category:
Articles
Type:
artykuły w czasopismach
Published in:
PHYSICAL REVIEW A no. 100, pages 1 - 19,
ISSN: 2469-9926
Language:
English
Publication year:
2019
Bibliographic description:
Demianowicz M., Augusiak R.: Entanglement of genuinely entangled subspaces and states: Exact, approximate, and numerical results// PHYSICAL REVIEW A -Vol. 100,iss. 6 (2019), s.1-19
DOI:
Digital Object Identifier (open in new tab) 10.1103/physreva.100.062318
Verified by:
Gdańsk University of Technology

seen 4 times

Recommended for you

Meta Tags